# SDR VNAA0506007

- Difficulty date: June 12, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 2,834 hours, 2,548 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895304
- Part serial: D269
- Condition: Failed
- Location: Mlg
- Part time: 2,834 hours, 2,548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR DISAGREE MASTER WARNING MESSAGE ILLUMINATED ON CLIMBOUT.  THE CREW RETURNED TO CLT.  THE AIRCRAFT WAS FERRIED TO DAY WITH THE GEAR DOWN.  MAINTENANCE OPERATIONALLY TESTED THE LANDING GEAR SYSTEM, THE PROXIMITY SENSING ELECTRONIC CONTROL, AND THE 3A & 3B AC HYDRAULIC PUMPS.  ALL OPERATIONAL TESTS WERE GOOD.  DUE TO MULTIPLE MAINTENANCE DATA COMPUTER FAULT INDICATIONS THE PSEU WAS REMOVED & REPLACED IAW CRJ700 AMM 32-61-01-000-801-A01 & 32-61-01-400-801-A01.  OPERATIONAL TESTS WERE GOOD.  A SATISFACTORY OPERATIONAL CHECK FLIGHT WAS PERFORMED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
